# SDR REXA200600077

- Difficulty date: July 29, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 6,497 hours, 5,295 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT 20 ON APPROACH.  QRH FOLLOWED UNEVENTFUL LANDING.  RESET FLAPS AND PLACED ON 72 HOUR WATCH PER AD 2006-12-21.
